# SDR ASOA20130126071

- Difficulty date: February 9, 2013
- Submitted: February 10, 2013
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 23,069 hours, 18,225 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14527695001
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE RT PAX EMERGENCY EXIT DOOR BOTTOM FRAME WAS FOUND TO BE CORRODED.   MX REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5220-01047.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
